# SDR USAA030190

- Difficulty date: July 29, 2003
- Submitted: October 16, 2003
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 6 INCHES, UPPER FORWARD CORNER OF L1 DOOR CUTOUT, STATION 340L, BETWEEN STRINGER 7/8.  FABRICATED A SPLICE DOUBLER AND INSTALLED PER EA 94596 AND 94535.  (M)
